Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




60 Publications

2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (2020) 1–25.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence
Y. Shehu, O.S. Iyiola, Applied Numerical Mathematics 157 (2020) 315–337.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
New strong convergence method for the sum of two maximal monotone operators
Y. Shehu, Q.-L. Dong, L.-L. Liu, J.-C. Yao, Optimization and Engineering (2020).
View | Files available | DOI
 

Search

Filter Publications